# SDR 96ZZZX479

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: KIM Davidson Aviation Inc, repair station YYKR678L
- Aircraft: N500MC
- Make and model: Piper PA-31P
- Aircraft serial: 31P21
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19980
- Condition: Loose Crimp Nut
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF OIL TEMPERATURE BYPASS VALVE REVEALED LOOSE NUT.  REF:  LYC SB 518C, 5-2-95.  THIS SB LISTS P/N 53E19980, S/N 159, AND HIGHER AS N/A.  SUBMITTER SUGGESTS SB BE REVISED TO INCLUDE ALL PART NUMBERED AND SERIAL NUMBERED VALVES UNTIL LATEST STYLE PART NUMBER IS INSTALLED.  VALVE SENT TO LYC FACTORY FOR INSPECTION PER PART NUMBER AND SERIAL NUMBER.
